# SDR USAA920081014

- Difficulty date: April 20, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N852217
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON WEB, BS 1380 - BS 1450, RBL 23.  REPLACED WEB, BS 1380 - BS 1450, RBL 23 IAW B757 SRM 51-40-02.
